Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 6, 2019, 10:46 AM CDT for Duval County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2019, 10:46 AM CDT (15:46 UTC)
- Expired
- May 6, 2019, 11:15 AM CDT
- In force
- 29 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Duval County, TX
The radar
The Corpus Christi radar (KCRP), 102 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted.
463
WFUS54 KCRP 061546
TORCRP
TXC131-061615-
/O.NEW.KCRP.TO.W.0003.190506T1546Z-190506T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
1046 AM CDT Mon May 6 2019
The National Weather Service in Corpus Christi has issued a
* Tornado Warning for...
Southern Duval County in south central Texas...
* Until 1115 AM CDT.
* At 1046 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Realitos, or 11 miles southwest of
Benavides, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Benavides around 1115 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2737 9854 2749 9869 2776 9848 2757 9826
TIME...MOT...LOC 1546Z 223DEG 18KT 2749 9856
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Wagner2 follow-up statements
562
WWUS54 KCRP 061558
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1058 AM CDT Mon May 6 2019
TXC131-061615-
/O.CON.KCRP.TO.W.0003.000000T0000Z-190506T1615Z/
Duval TX-
1058 AM CDT Mon May 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR SOUTHERN
DUVAL COUNTY...
At 1057 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Realitos, or 7 miles southwest of Benavides, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Benavides around 1115 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2737 9854 2749 9869 2776 9848 2757 9826
TIME...MOT...LOC 1557Z 223DEG 18KT 2753 9851
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TE635
WWUS54 KCRP 061611
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1111 AM CDT Mon May 6 2019
TXC131-061620-
/O.EXP.KCRP.TO.W.0003.000000T0000Z-190506T1615Z/
Duval TX-
1111 AM CDT Mon May 6 2019
...THE TORNADO WARNING FOR SOUTHERN DUVAL COUNTY WILL EXPIRE AT 1115
AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 2737 9854 2749 9869 2776 9848 2757 9826
TIME...MOT...LOC 1610Z 223DEG 18KT 2757 9847
$$
WagnerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 6, 10:00 AM CDT, 46 minutes earlier.
Area forecast discussion, May 6, 10:00 AM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1000 AM CDT Mon May 6 2019 .DISCUSSION... This afternoon's forecast is not clear cut as models continue to be inconsistent from run to run. Latest HRRR has current convection across western areas dissipating as it moves east, while previous run had an MCS developing and moving to the coastline by early afternoon. MSAS/LAPS show an unstable environment across the CWA that looks conducive for storms to propogate eastward. However, S TX may have NVA across S TX by afternoon, with more PVA by evening. Will leave today's POPs as is for now, but will continue to monitor trends and adjust forecast if necessary. && .PREV DISCUSSION... /Issued 715 AM CDT Mon May 6 2019/ DISCUSSION... Updated for the 12Z Aviation Discussion. AVIATION... Scattered showers and thunderstorms across the west with SHRA/TSRA activity to affect LRD-COT-ALI through the morning. Uncertain with eastward expansion, but have VCSH at CRP-VCT after 18Z but will need to be monitored if needed to be added earlier. CIGs have been pretty tricky, but overall should lift to VFR with TEMPO MVFR CIGs through this mid morning. In and around any showers/storms, CIGs may briefly lower to MVFR. Will maintain chances for rain through the afternoon although there may be a brief period of less activity around 00Z TUE. However, chances return toward and after 06Z TUE as another mid-level disturbance moves overhead across South Texas. CIGs are also expected to lower to MVFR after 06Z TUE. PREV DISCUSSION... /Issued 508 AM CDT Mon May 6 2019/ SHORT TERM (Today through Tuesday)... Some uncertainty with the forecast today as models have backed off on previous MCS development. However, there is a line of thunderstorms currently moving east across the western Brush Country this morning which may provide enough focus to help maintain convection through this morning. So far, initiation seems best with the HRRR with the storms slowly moving east, however it does show convection to fall apart and diminish through mid morning. Storms have shown this trend as LAPS analysis shows increased CIN values across South Texas, although still following an area of strong storms still able to hold together as of writing. The elevated instability has been able to support the strong storms this morning, with hail and gusty winds possible. Should the line of storms show further trends of falling apart, leftover boundaries should help focus activity later today with heating as instability increases and CIN values decrease. Should the line of storms hold together, further eastward progression will be possible this morning and may end up creating some stability in wake of the system, especially with left over cloud coverage. This would keep much lower rain chances for the afternoon, which is what some of the WRF models have been showing. For now, will show redevelopment in the afternoon with the decreasing CIN. Tonight and Tuesday seem rather tricky as well as even the TTWRF does not even want to develop much rain across South Texas. But with PWATs of near 2 inches expected over the region with a midlevel vort max lifting northeast across the region, will maintain high end Chance POPs for late tonight through much of Tuesday, with greatest focus across the Coastal Plains. With PWATs of nearly 2 inches expected through the period, heavy rain will be possible in the stronger storms, which may lead to localized flooding. LONG TERM (Tuesday Night through Sunday)... The GFS/ECMWF deterministic NWP model runs predict an upper disturbance to move across NRN TX/SRN Plains Tuesday night/Wednesday, with limited synoptic scale lift over the CWA which should combine with sufficient moisture/instability to generate isolated/scattered convection over the CWA. As this upper system lifts NEWD across the SRN/CNTRL Plains, and as another upper disturbance moves EWD across the U.S./Canadian border, a cold front is expected to move SWD into TX by Thursday morning, and approach the CWA by Thursday night. As a result, the chance for precipitation is expected to increase over the CWA. The GFS/ECMWF predicts the upper pattern to become less conducive for SWD penetration of the front, as an upper low develops over the Baja California region Thursday night/Friday. Thus, concur with the GFS ensemble mean which stalls the front over the CWA/near the coast Friday night/Saturday. The combination of high PWAT values (GFS deterministic) and the quasi-stationary front may support heavy rainfall. However, The GFS predicts high CAPE and shear values, and a less than saturated vertical column, Friday night/Saturday, conditions not conducive to efficient rainfall production. Nevertheless, expect at least scattered convection Friday night/Saturday. The Baja California system is prediction to approach the CWA Sunday, and contribute to additional convection. MARINE... Moderate onshore flow today and tonight is expected to become moderate to occasionally strong Tuesday. SCEC headlines will likely be added for at least the gulf waters later this afternoon. An approaching weather system will bring chances for showers and thunderstorms today, with greater chances later tonight and through Tuesday. Moist atmospheric conditions expected during the period will contribute to least isolated convection. The chance for precipitation is expected to increase Thursday night/Friday due to increasing moisture convergence ahead of a frontal boundary. SCEC/SCA conditions possible Tuesday night through Wednesday night during onshore flow. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 83 73 84 74 85 / 40 50 50 20 20 Victoria 84 72 82 72 83 / 30 50 50 30 30 Laredo 87 72 90 73 93 / 50 40 20 10 10 Alice 85 72 87 72 88 / 50 50 50 20 20 Rockport 80 74 82 74 81 / 30 50 50 30 20 Cotulla 84 70 86 72 89 / 50 50 40 10 30 Kingsville 85 73 86 74 88 / 40 50 50 20 20 Navy Corpus 82 75 82 76 82 / 30 50 50 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && TE/81...SHORT TERM
Hazardous weather outlook, May 6, 5:49 AM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 549 AM CDT Mon May 6 2019 TXZ229>234-239>247-342>347-442-443-447-071100- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 549 AM CDT Mon May 6 2019 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Moderate Risk for Dangerous Rip Currents along gulf-facing beaches today and tonight. Scattered thunderstorms expected today, mainly across the Brush Country and Coastal Plains during the day, then across the Coastal Plains and Coastal Bend later tonight. A few storms may become strong to possibly severe, with hail and strong gusty winds. Heavy rainfall will also be possibility, with localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Moderate Risk for Dangerous Rip Currents along gulf-facing beaches Tuesday. Isolated to scattered thunderstorms are expected Tuesday through Sunday. The greatest chance for thunderstorm activity will be Tuesday, Friday and Saturday. A few storms may become strong to possibly severe on Tuesday, with hail and strong gusty winds. Heavy rainfall will also be possibility, with localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-071100- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 549 AM CDT Mon May 6 2019 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Isolated thunderstorms will be possible today, with isolated to scattered thunderstorms then possible late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to scattered thunderstorms are expected Tuesday and again Thursday. Scattered thunderstorms are expected Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. CB
In the hours before
Special weather statement, May 6, 7:11 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
711 AM CDT Mon May 6 2019
TXZ230-231-061245-
Live Oak-McMullen-
711 AM CDT Mon May 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCMULLEN
AND WEST CENTRAL LIVE OAK COUNTIES...
At 710 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Tilden to 7 miles northwest of
Clegg. Movement was northeast at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
George West, Three Rivers, Choke Canyon, Tilden, Calliham, Crowther
and Simmons.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2861 9833 2862 9833 2837 9801 2816 9836
2841 9867 2865 9838 2864 9836
TIME...MOT...LOC 1210Z 230DEG 28KT 2840 9857 2821 9834
CBSpecial weather statement, May 6, 7:13 AM CDT, 3 hours 33 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 713 AM CDT Mon May 6 2019 TXZ239-061300- Webb- 713 AM CDT Mon May 6 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEBB COUNTY... At 713 AM CDT, a strong thunderstorm was located 8 miles southwest of Ranchitos Las Lomas, or 12 miles east of Laredo, moving northeast at 10 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Ranchitos Las Lomas. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2739 9927 2756 9941 2777 9920 2753 9899 TIME...MOT...LOC 1213Z 233DEG 10KT 2752 9928 CB
Special weather statement, May 6, 7:48 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
748 AM CDT Mon May 6 2019
TXZ230>232-061330-
Live Oak-McMullen-Bee-
748 AM CDT Mon May 6 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCMULLEN...
NORTHWESTERN LIVE OAK AND NORTHWESTERN BEE COUNTIES...
At 747 AM CDT, a strong thunderstorm was located near Choke Canyon,
moving northeast at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Three Rivers, Choke Canyon, Calliham, Simmons, Whitsett, Esseville
and Pawnee.
LAT...LON 2866 9800 2835 9821 2843 9840 2861 9834
2873 9818
TIME...MOT...LOC 1247Z 204DEG 22KT 2846 9827
TESpecial weather statement, May 6, 8:04 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
804 AM CDT Mon May 6 2019
TXZ229-239-061400-
Webb-La Salle-
804 AM CDT Mon May 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND
SOUTHWESTERN LA SALLE COUNTIES...
At 804 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles north of Encinal to near
Ranchitos Las Lomas to 14 miles southwest of El Cenizo. Movement was
northeast at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Laredo, Encinal, Rio Bravo, El Cenizo, Laredo International Airport,
Botines, Unitec Industrial Park, Ranchos Penitas West, Fort Ewell
Site, United South High School, Artesia Wells, Texas A&M
International University, Aguilares, Ranchitos Las Lomas, St
Augustine High School South Laredo, Doctors Hospital Of Laredo,
Laredo Country Club, Laredo Community College, Orvil and Callaghan.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2730 9949 2732 9954 2734 9951 2749 9948
2750 9953 2757 9951 2761 9954 2760 9958
2764 9959 2764 9962 2816 9947 2820 9940
2822 9940 2849 9904 2772 9892 2727 9913
2727 9933 2732 9937 2726 9945 2726 9948
TIME...MOT...LOC 1304Z 229DEG 13KT 2813 9931 2757 9922 2715 9960
TESpecial weather statement, May 6, 9:09 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
909 AM CDT Mon May 6 2019
TXZ239-240-061500-
Webb-Duval-
909 AM CDT Mon May 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN DUVAL AND
SOUTHEASTERN WEBB COUNTIES...
At 908 AM CDT, a strong thunderstorm was located near Mirando City,
or 19 miles west of Hebbronville, moving east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Oilton, Mirando City, Aguilares and Bruni.
If outdoors, seek shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2727 9927 2752 9924 2762 9864 2736 9863
2735 9880 2727 9880
TIME...MOT...LOC 1408Z 270DEG 20KT 2738 9899
WagnerSpecial weather statement, May 6, 10:31 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1031 AM CDT Mon May 6 2019
TXZ240-061600-
Duval-
1031 AM CDT Mon May 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUVAL COUNTY...
At 1030 AM CDT, a strong thunderstorm was located near Realitos, or
11 miles northeast of Hebbronville, moving east at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Concepcion, Realitos, Ramirez, Rios, San Jose and Cruz Calle.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2734 9852 2734 9855 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2736 9874
2747 9873 2761 9824 2726 9823 2726 9852
TIME...MOT...LOC 1530Z 250DEG 24KT 2739 9852
WagnerThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 3:05 AM CDT | Special Weather Statement | CRP | Dimmit | 40 min |
| May 6, 3:51 AM CDT | Special Weather Statement | CRP | Webb | 39 min |
| May 6, 4:29 AM CDT | Special Weather Statement | CRP | Webb | 46 min |
| May 6, 5:00 AM CDT | Special Weather Statement | CRP | Webb | 45 min |
| May 6, 5:43 AM CDT | Special Weather Statement | CRP | McMullen | 32 min |
| May 6, 5:45 AM CDT | Special Weather Statement | CRP | McMullen | 45 min |
| May 6, 6:38 AM CDT | Special Weather Statement | CRP | McMullen | 37 min |
| May 6, 7:11 AM CDT | Special Weather Statement | CRP | Live Oak, McMullen | 34 min |
| May 6, 7:13 AM CDT | Special Weather Statement | CRP | Webb | 47 min |
| May 6, 7:44 AM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| May 6, 7:48 AM CDT | Special Weather Statement | CRP | Live Oak | 42 min |
| May 6, 8:04 AM CDT | Special Weather Statement | CRP | La Salle, Webb | 56 min |
| May 6, 9:09 AM CDT | Special Weather Statement | CRP | Jim Hogg | 51 min |
| May 6, 10:31 AM CDT | Special Weather Statement | CRP | Duval | 29 min |
| May 6, 11:09 AM CDT | Special Weather Statement | CRP | Duval | 36 min |
| May 6, 11:19 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 41 min |
| May 6, 11:45 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 6, 11:50 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 40 min |
| May 6, 12:04 PM CDT | Special Weather Statement | CRP | Jim Wells | 41 min |
| May 6, 12:07 PM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 23 min |
| May 6, 12:11 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces | 64 min |
| May 6, 12:16 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 44 min |
| May 6, 12:20 PM CDT | Special Marine Warning | CRP | 25 min | |
| May 6, 12:24 PM CDT | Tornado Warning | CRP | Nueces, San Patricio | 22 min |
| May 6, 12:32 PM CDT | Special Weather Statement | CRP | Kleberg | 28 min |
| May 6, 12:36 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces, San Patricio | 54 min |
| May 6, 12:39 PM CDT | Special Marine Warning | CRP | 96 min | |
| May 6, 12:59 PM CDT | Special Weather Statement | CRP | Aransas, Bee, Nueces, San Patricio | 46 min |
| May 6, 1:43 PM CDT | Special Weather Statement | CRP | Aransas, Goliad, Refugio | 47 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.